A study of a singular integral.
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1963), pp. 108-119
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1963_2_a12,
author = {E. I. Sokolov and A. S. Bolotin},
title = {A study of a singular integral.},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {108--119},
year = {1963},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1963_2_a12/}
}
E. I. Sokolov; A. S. Bolotin. A study of a singular integral.. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1963), pp. 108-119. http://geodesic.mathdoc.fr/item/IVM_1963_2_a12/